Table of Contents Author Guidelines Submit a Manuscript
Research Article
Journal of Chemistry
Volume 2017, Article ID 6593090, 2 pages
https://doi.org/10.1155/2017/6593090
Letter to the Editor

Comment on “Topological Indices Study of Molecular Structure in Anticancer Drugs”

Department of Mathematics, University of Management and Technology, Sialkot, Pakistan

Correspondence should be addressed to Akbar Ali; moc.liamg@shtam.ilarabka

Received 12 November 2016; Accepted 22 June 2017; Published 16 October 2017

Academic Editor: José L. Arias Mediano

Copyright © 2017 Akbar Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akbar Ali, “Comment on “Topological Indices Study of Molecular Structure in Anticancer Drugs”,” Journal of Chemistry, vol. 2017, Article ID 6593090, 2 pages, 2017. https://doi.org/10.1155/2017/6593090.